# SDR A6WA200640173

- Difficulty date: May 1, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEN NR 2 OFFLINE 15 SECONDS AFTER TURNING IT ON, WILL NOT RESET.  (M)
